Two bounds for the X-ray transformReport as inadecuate




Two bounds for the X-ray transform - Download this document for free, or read online. Document in PDF available to download.

Mathematische Zeitschrift

, Volume 266, Issue 3, pp 623–644

First Online: 11 August 2009Received: 12 October 2008Accepted: 08 July 2009

Abstract

We use the arithmetic-combinatorial method of Katz and Tao to give mixed-norm estimates for the X-ray transform on \{\mathbb {R}^d}\ when d ≥ 4.

KeywordsRadon X-ray Kakeya Mathematics Subject Classification 200042B25  Download to read the full article text



Author: Richard Oberlin

Source: https://link.springer.com/



DOWNLOAD PDF




Related documents